skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on October 11, 2019

Title: Equation of state of the α Pb O 2 and P a 3 ¯ -type phases of Ge O 2 to 120 GPa

Authors:
; ; ; ;
Publication Date:
Grant/Contract Number:
FG02-94ER14466; AC02-06CH11357
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 98 Journal Issue: 14; Journal ID: ISSN 2469-9950
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1477564

Dutta, R., White, C. E., Greenberg, E., Prakapenka, V. B., and Duffy, T. S.. Equation of state of the α − Pb O 2 and P a 3 ¯ -type phases of Ge O 2 to 120 GPa. United States: N. p., Web. doi:10.1103/PhysRevB.98.144106.
Dutta, R., White, C. E., Greenberg, E., Prakapenka, V. B., & Duffy, T. S.. Equation of state of the α − Pb O 2 and P a 3 ¯ -type phases of Ge O 2 to 120 GPa. United States. doi:10.1103/PhysRevB.98.144106.
Dutta, R., White, C. E., Greenberg, E., Prakapenka, V. B., and Duffy, T. S.. 2018. "Equation of state of the α − Pb O 2 and P a 3 ¯ -type phases of Ge O 2 to 120 GPa". United States. doi:10.1103/PhysRevB.98.144106.
@article{osti_1477564,
title = {Equation of state of the α − Pb O 2 and P a 3 ¯ -type phases of Ge O 2 to 120 GPa},
author = {Dutta, R. and White, C. E. and Greenberg, E. and Prakapenka, V. B. and Duffy, T. S.},
abstractNote = {},
doi = {10.1103/PhysRevB.98.144106},
journal = {Physical Review B},
number = 14,
volume = 98,
place = {United States},
year = {2018},
month = {10}
}

Works referenced in this record:

Self-Consistent Equations Including Exchange and Correlation Effects
journal, November 1965

Special points for Brillouin-zone integrations
journal, June 1976
  • Monkhorst, Hendrik J.; Pack, James D.
  • Physical Review B, Vol. 13, Issue 12, p. 5188-5192
  • DOI: 10.1103/PhysRevB.13.5188

Inhomogeneous Electron Gas
journal, November 1964

Soft self-consistent pseudopotentials in a generalized eigenvalue formalism
journal, April 1990